MAUDE Adverse Event Report: MEDLINE INDUSTRIES MEDLINE; ADULT RESUS BAG,TUBE,MANO,PEEP,FILT

MEDLINE INDUSTRIES MEDLINE; ADULT RESUS BAG,TUBE,MANO,PEEP,FILT
Model Number CPRM4426FPWM
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the resuscitation bag was leaking air, with the oxygen area intermittently popping off the back, resulting in inadequate oxygen delivery during resuscitation.The customer also reported that an unspecified injury occurred during the event; however, no additional details were provided.
 
Additional Manufacturer Narrative
H6: 4756 (appropriate impact term/code not available): manual resuscitation bag.The product involved in the report has not been returned.A review of the device history record is in-progress.All information reasonably known as of 12 mar 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by airlife represents all of the information known at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported, but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21 cfr 803, in compliance with the medical device reporting requirement, and should not be considered to be an admission that an airlife product is defective, caused, or contributed to a serious injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: 4756 (appropriate impact term/code not available): manual resuscitation bag.Correction: d9, h6.The product associated with the complaint was not returned for evaluation, and no photographic or videographic evidence was provided.In the absence of visual documentation, the complaint could not be confirmed; furthermore, without a sample for functional testing, the root cause could not be determined.A review of complaint history identified one additional complaint involving the same part number and a similar failure mode within the preceding 24 months.No additional trends were identified; monitoring will continue for any emerging trends.The device history record for lot 582867 was reviewed, and confirmed that the product was manufactured according to specifications.All information reasonably known as of 01 may 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by airlife represents all of the information known at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported, but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and identified as complaint- (b)(4).This information is submitted pursuant to 21 cfr 803, in compliance with the medical device reporting requirement, and should not be considered to be an admission that an airlife product is defective, caused, or contributed to a serious injury.

Brand Name
MEDLINE
Common Device Name
ADULT RESUS BAG,TUBE,MANO,PEEP,FILT
Manufacturer (Section D)
MEDLINE INDUSTRIES
3 three lakes dr
northfield IL 60093
Manufacturer (Section G)
PRODUCTOS UROLOGOS DE MEXICO S.A. DE C.V
cerrada via de la produccion
no. 85 parque indust. mexicali
mexicali, baja california 21397
MX   21397
Manufacturer Contact
candacy bush
2710 northridge dr. nw, suite a
grand rapids, MI 49544
MDR Report Key24580889
Report Number1314417-2026-00012
Device Sequence Number10356036
Product Code BTM
UDI-Device Identifier10197344100484
UDI-Public(01)10197344100484(10)582867(11)260107(17)310107
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCPRM4426FPWM
Device Catalogue NumberCPRM4426FPWM
Device Lot Number582867
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2026
Supplement Date Received by Manufacturer04/03/2026
Initial Report FDA Received Date03/12/2026
Supplement Report FDA Received Date05/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/07/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown